Dynamics of Partial Differential Equations

Volume 6 (2009)

Number 2

Regularity of attractor for 3D Ginzburg-Landau equation

Pages: 185 – 201

DOI: http://dx.doi.org/10.4310/DPDE.2009.v6.n2.a3

Authors

Zhaosheng Feng (The University of Texas–Pan American, Edinburg, Texas, U.S.A.)

Qishao Lu (Department of Mathematics & LMIB, Beijing University of Aeronautics and Astronautics, Beijing, China)

Shujuan Lü (Department of Mathematics & LMIB, Beijing University of Aeronautics and Astronautics, Beijing, China)

Qingguo Meng (Department of Mechanics, Tianjin University of Technology and Education, Tianjin, China)

Keywords

Ginzburg-Landau equation, Hölder’s inequality, global attract, regularity of attractor, semi-group

2010 Mathematics Subject Classification

35B41, 35B45

Full Text (PDF format)